MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS; WASHER, BOLT, NUT

ARTHREX, INC. TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS; WASHER, BOLT, NUT
Model Number TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 6/10/2022, it was reported by a sales representative via phone that the tightropes from an ar-8959tds tightrope xp buttress plate implant system ripped and the implants failed.Surgeon was able to removed all fragments and opened individual tightropes to complete the case.This was discovered during an ankle fracture procedure on (b)(6) 2022.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19297797
Report Number1220246-2024-03169
Device Sequence Number12507739
Product Code HTN
UDI-Device Identifier00888867352278
UDI-Public00888867352278
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K201522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE XP BUTTRESS PLATE IMPLANT SYS
Device Catalogue NumberAR-8959TDS
Device Lot Number14923488
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown